Asymptotic evaluation of the Poisson measures for tubes around jump curves

Tom 29 / 2002

Xavier Bardina, Carles Rovira, Samy Tindel Applicationes Mathematicae 29 (2002), 145-156 MSC: 60G17, 60H10. DOI: 10.4064/am29-2-3

Streszczenie

We find the asymptotic behavior of $P(\|X-\phi\|\le\varepsilon )$ when $X$ is the solution of a linear stochastic differential equation driven by a Poisson process and $\phi$ the solution of a linear differential equation driven by a pure jump function.

Autorzy

  • Xavier BardinaDepartament de Matemàtiques
    Universitat Autònoma de Barcelona
    08193 Bellaterra, Barcelona, Spain
    e-mail
  • Carles RoviraFacultat de Matemàtiques
    Universitat de Barcelona
    Gran Via 585
    08007 Barcelona, Spain
    e-mail
  • Samy TindelInstitut Galilée
    Université Paris 13
    Avenue J. B. Clément
    93430 Villetaneuse, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek